# SDR UIEA2019102805803

- Difficulty date: October 25, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,520 hours, 19,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 360F
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"R ENG FIRE LP 2" STATUS MSG. ( TRANSFERRED TO MDDR #119676 IAW MEL 26-11-01-01, CAT 'C', DUE DATE: 04-NOV-19. AIRCRAFT DOWNGRADED TO 120. PLACARDS INSTALLED AND MCC NOTIFIED.   REF LOG PAGE 1101574- ITEM 10: REMOVED AND REPLACED #2 ENGINE HOT SECTION BUTTON AFT LOWER DUE TO FOUND LOWER HALF INTERMITTENT. OPS CHECK OK AFTER REPLACED IN REF AMM 26-11-02. OFF PART (PN: 901-907, SN: 208F).  LP 1101576 - ITEM 2: MDDR #119676 RE-OPENED.  LP 1101591 - M2: REMOVED AND REPLACED R/H ENG UPPER FIRE LOOP 2 IAW AMM 26-11-02, OPS CHECK GOOD. NO EICAS MSG SHOWN, ALL SYSTEMS OK. THIS CLOSES MDDR 119676. PLACARDS REMOVED AND MCC NOTIFIED. )
